# SDR EIAA20120813060

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 113,372 hours, 26,219 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT NR 1 PYLON FWD STRUT ACCESS PANEL NR 452AL.  CRACK FOUND TO BE OUT OF LIMITS LAW SRM 54-30-01.  REMOVED DAMAGE LAW SRM 51-10-01.  PERFORMED HFEC OF NR 1 PYLON TRIM OUT AT FWD ACCESS PANEL CUT OUT LAW NOT MANUAL PTS/51-00-00, NO DEFECTS NOTED.  REPAIRED IAW WITH DRAWING NR 54301221-1.
